# SDR IXXA20150729106

- Difficulty date: June 15, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,358 hours, 36,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T8807
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT BS 970 IN THE LEFT MLG WW CORRODED.  BLENDED, HFEC INSPECTED & ROTO PEENED IAW ED 47158REA11 & SRM 51-10-00.
